# SDR AALA20121029023

- Difficulty date: October 28, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 52,176 hours, 6,319 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10D ESCAPE PATH LIGHT INOPERATIVE.  REPAIRED WIRE FOR ROW 10D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
